# SDR ASAA2013073195710

- Difficulty date: July 31, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,734 hours, 6,475 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DOES NOT STAY ENGAGED.  ACFT GROUNDED.  COULD NOT DUPLICATE, GROUND FUNCTIONAL TEST OK.  AUTOTHROTTLE FAULT REVIEW  LOGGED NR 2 ASM FAULT NR 22-31688 ON ONLY FLT LEG 16 ONLY.  ACCOMP FIM 22-32/819, A/T CURRENT STATUS CK & TORQUE CHECKED NORMAL.
